# SDR 97ZZZX1850

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111KV
- Make and model: Piper PA-31T
- Aircraft serial: 7920035
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 10E212
- Condition: Malfunction
- Location: Fuel Drain
- Component: Janitrol
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

HEATER VENTING FUEL OVERBOARD FROM COMBUSTION CHAMBER DRAIN CAUSING FLAME STREAK THE LENGTH OF THE LOWER FUSELAGE.  FUEL DRAIN IS LOCATED IN LINE AND 3 INCHES AHEAD OF HEATER EXHAUST.  RECOMMEND AIR CREWS LOOK FOR THIS CONDITION DURING PRE-FLIGHT.
